Journal article icon

Journal article

SOLUTION OF THE DEBYE-SMOLUCHOWSKI EQUATION FOR THE RATE OF REACTION OF IONS IN DILUTE-SOLUTION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.438020
Journal:
JOURNAL OF CHEMICAL PHYSICS More from this journal
Volume:
70
Issue:
9
Pages:
4001-4007
Publication date:
1979-01-01
DOI:
ISSN:
0021-9606
Pubs id:
pubs:92362
UUID:
uuid:2335e289-8c83-4082-831a-32094b1beb80
Local pid:
pubs:92362
Source identifiers:
92362
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP